# SDR SWIA202054969

- Difficulty date: November 6, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 44,484 hours, 37,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PRESSURE FLOOR SILL SKIN IS CORRODED BETWEEN FS 409+128-FS 559.  REFERENCE CONTINUATION CARD FOR SPECIFIC LOCATIONS.  C-CHECK RO 12/30/2020.  REPAIRED IAW REO.  MAJOR REPAIR TASK CARD & FORM M337 ATTACHED.  NO MEASUREABLE WEIGHT CHANGE.
